zbMATH — the first resource for mathematics

Examples of applications of index one. (Exemples d’applications holomorphes d’indice un.) (French) Zbl 0788.30037
Nous construisons une famille de surfaces de Riemann hyperelliptiques, de genre variables, munies de fonctions méromorphes de degré deux et d’indice un, ce qui apporte une réponse positive à une conjecture de S. Montiel et A. Ros.
Reviewer: R.Souam (Paris)
30F99 Riemann surfaces
53A10 Minimal surfaces in differential geometry, surfaces with prescribed mean curvature
58C40 Spectral theory; eigenvalue problems on manifolds
Full Text: DOI Numdam EuDML
[1] S. Y. CHENG, Eigenfunctions and nodal sets, Comment. Math. Helvetici, 51 (1976), 43-55. · Zbl 0334.35022
[2] D. FISCHER-COLBRIE, On complete minimal surfaces with finite Morse index in three manifolds, Invent. Math., 82 (1985), 121-132. · Zbl 0573.53038
[3] H.M. FARKAS and I. KRA, Riemann surfaces, Springer Verlag. · Zbl 0475.30001
[4] S. GALLOT, Inégalités isopérimétriques et analytiques sur LES variétés riemanniennes, Astérisque, 163-164 (1988), 31-91. · Zbl 0674.53001
[5] S. GALLOT, Minorations sur le λ1 des variétés riemanniennes, Lecture Notes in Math., 901 (1981). · Zbl 0493.53034
[6] R. GULLIVER, Index and total curvature of complete minimal surfaces, Proc. Symp. Pure Math., 44 (1986), 207-211. · Zbl 0592.53006
[7] G. LAFFAILLE, Déterminants de laplaciens, Séminaire de Théorie Spectrale et Géométrie, Université de Grenoble, (1986), 77-84. · Zbl 1002.58518
[8] J. LOPEZ and A. ROS, Complete minimal surfaces with index one and stable constant mean curvature surfaces, Comment. Math. Helv., 64 (1989), 34-43. · Zbl 0679.53047
[9] S. MONTIEL and A. ROS, Schrodinger operators associated to a holomorphic map, Lecture Notes in Mathematics, Springer Verlag, 1481 (1990), 147-174. · Zbl 0744.58007
[10] S. NAYATANI, Lower bounds for the Morse index of complete minimal surfaces in Euclidean 3-space, Osaka J. Math., 27 (1990), 453-464. · Zbl 0704.53006
[11] B. OSGOOD, R. PHILLIPS and P. SARNACK, Extremals of determinants of Laplacians, J. of Funct. An., 80 (1988), 148-211. · Zbl 0653.53022
[12] R. OSSERMAN, A survey of minimal surfaces, Dover, New York, 1986. · Zbl 0209.52901
[13] M. ROSS, Schwarz’ P and D surfaces are stable, preprint (1991).
[14] J. TYSK, Eigenvalue estimates with applications to minimal surfaces, Pacific J. Math., 128 (1987), 361. · Zbl 0594.58018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.